Posted by Sheilac on May 18, 2012, at 6:18:32
In reply to Re: Saw therapist today... » sheilac, posted by Phillipa on May 17, 2012, at 18:29:10
Haven't left old pdoc yet. She will be leaving me soon to retire so I need to start looking for new doc.
I never realized that I had agoraphobia, but now looking back, I think I have experienced it since childhood.
The Wellbutin made me nuts, crazed with so much nervousness! I do t know why I let her give me that.
300mg of Trileptal and 300mg lithium a day along with Klonopin for stressful situations (4 funerals in 8 months) has helped, but now Trileptal makes me feel depressed.
Adderall didn't make me feel anything like Wellbutin. Maybe the solution for now is to cut back on Trileptal and/or add back on small dose of extended release Adderall.
I have a feeling if I see my old pdoc he might want to replace lithium and Trileptal with low dose Abilify. I don't know.